# SDR DHL2004750001

- Difficulty date: January 15, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY EMERGENCY EXIT LIGHT FELL OUT OF ITS MOUNT.  REPLACED AND SECURED EMERGENCY EXIT LIGHT IAW B-M/M 33-50-101.  OPS CHECKED GOOD.
